# SDR ABXA000157

- Difficulty date: March 19, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 56,610 hours, 25,258 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: L14367
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN''S BRIEFCASE LIGHT WAS SMOKING.  REPOSITIONED WIRES INSIDE LIGHT ASSY.
